Medications that can cause foot swelling include estrogen, testosterone and calcium channel blockers such as diltiazem, nifedipine, amlodipine, felodipine and verapamil. Other medications include anabolic and androgenic ... More »

www.reference.com Health Medications & Vitamins Side Effects

Causes of swollen ankles or feet include congestive heart failure, pregnancy, injury to the ankle or foot, kidney disease and sitting or being on one's feet for a long time, according to WebMD. If the person's ankles swe... More »

Being confined for long periods, being overweight, taking certain medications or standing for too long are some causes of swollen feet in the elderly, explains Healthline. The abnormal buildup of fluid in the body is cal... More »

www.reference.com Health Pain & Symptoms

Swollen lips, or lip edema, can be caused by an allergic reaction to certain medications, such as antibiotics, nonsteroidal anti-inflammatory drugs and antihypertensive drugs. Antibiotics that cause lip swelling include ... More »

Possible side effects of verapamil include dizziness, slow heartbeat, constipation, upset stomach, nausea, headache and tiredness, according to WebMD. Serious side effects such severe dizziness, shortness of breath, swel... More »

www.reference.com Health Medications & Vitamins Side Effects

Pregnancy complications, foot injuries and medication side effects are three causes of swollen feet, says WebMD. Lymphatic fluid in the tissues, a condition called lymphedema, also causes a swollen foot. Inadequate blood... More »

www.reference.com Health Conditions & Diseases

Treatments for a swollen foot caused by diabetes include exercising regularly; massaging and elevating the feet; wearing compression stockings and bandages; reducing salt intake; wearing comfortable shoes and paying atte... More »

www.reference.com Health Conditions & Diseases